# SDR SWAA2025011576774

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING 2024-759516<[01] REPAIRED STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING IAW B737-700 EA #24-157-03547-WIP1 AND EA#24-157-03547. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NO FURTHER ACTION O RE-INSPECTION IS REQUIRED. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNS OFF BELOW
